Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 285, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 21, 2023, 4:48 PM CDT for Bandera County, Kerr County, Real County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2023, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 21, 2023, 5:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 100 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 3049 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
172
WUUS54 KEWX 212148
SVREWX
TXC019-265-385-212245-
/O.NEW.KEWX.SV.W.0285.230621T2148Z-230621T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
448 PM CDT Wed Jun 21 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Bandera County in south central Texas...
West central Kerr County in south central Texas...
East central Real County in south central Texas...
* Until 545 PM CDT.
* At 448 PM CDT, a severe thunderstorm was located near Lost Maples
State Natural Area, or 8 miles north of Vanderpool, moving east at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Medina and Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2976 9964 2995 9966 3005 9931 2978 9922
TIME...MOT...LOC 2148Z 258DEG 13KT 2987 9956
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYEN2 follow-up statements
704
WWUS54 KEWX 212204
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
504 PM CDT Wed Jun 21 2023
TXC385-212214-
/O.CAN.KEWX.SV.W.0285.000000T0000Z-230621T2245Z/
Real TX-
504 PM CDT Wed Jun 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL REAL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2979 9956 2995 9962 2998 9956 3005 9931
2986 9925
TIME...MOT...LOC 2204Z 248DEG 15KT 2990 9948
$$
TXC019-265-212245-
/O.CON.KEWX.SV.W.0285.000000T0000Z-230621T2245Z/
Bandera TX-Kerr TX-
504 PM CDT Wed Jun 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN BANDERA AND WEST CENTRAL KERR COUNTIES...
At 504 PM CDT, a severe thunderstorm was located 8 miles northeast of
Lost Maples State Natural Area, or 11 miles north of Vanderpool,
moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2979 9956 2995 9962 2998 9956 3005 9931
2986 9925
TIME...MOT...LOC 2204Z 248DEG 15KT 2990 9948
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYEN674
WWUS54 KEWX 212222
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
522 PM CDT Wed Jun 21 2023
TXC019-212232-
/O.CAN.KEWX.SV.W.0285.000000T0000Z-230621T2245Z/
Bandera TX-
522 PM CDT Wed Jun 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BANDERA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2990 9926 2991 9956 2998 9956 3005 9931
TIME...MOT...LOC 2222Z 221DEG 9KT 2995 9951
$$
TXC265-212245-
/O.CON.KEWX.SV.W.0285.000000T0000Z-230621T2245Z/
Kerr TX-
522 PM CDT Wed Jun 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL KERR COUNTY...
At 522 PM CDT, a severe thunderstorm was located 9 miles south of
Kerr Wildlife Management Area, or 14 miles north of Vanderpool,
moving northeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2990 9926 2991 9956 2998 9956 3005 9931
TIME...MOT...LOC 2222Z 221DEG 9KT 2995 9951
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:54 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 21, 2:54 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
254 PM CDT Wed Jun 21 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Tonight through Thursday night)
Issued at 226 PM CDT Wed Jun 21 2023
Synopsis/Mesoanalysis: With subtropical high pressure centered over
north-central Mexico, well above-normal & potentially dangerous heat
will continue through the period. An Excessive Heat Warning remains
in effect through 9 PM this evening across all of South-Central
Texas, with additional heat headlines set to go into effect on
Thursday afternoon. Developing along and east of a surface dryline
currently evident over the Southern Edwards Plateau, two separate
rounds of showers and thunderstorms will be possible from late this
afternoon through the overnight hours. Severe weather will is
possible in either round of activity, along with isolated pockets of
locally heavy rainfall. Additional isolated storms can't be entirely
ruled out over portions of the southern Edwards Plateau on Thursday
afternoon, though most locations will likely remain quiet.
Rest Of Today & Tonight: We'll be monitoring two potential rounds of
showers and thunderstorms during this portion of the period. The
first window of potential -- expected to remain centered primarily
over the southern Edwards Plateau and Hill Country -- will be
between 3 PM this afternoon and 10 PM this evening along and to the
immediate east of the dryline, with CI appearing imminent along the
Kimble-Edwards County line. The second window of potential will be
tied to storms developing over the Panhandle along the intersection
of the dryline and an outflow-reinforced stationary boundary. A
consensus solution has emerged amongst the CAMs showing upscale
growth of this activity as it moves south-southeast into the Edwards
Plateau approaching the midnight hour. It's likely that at least
areas along and east of Interstate 35 will see some of these storms,
with activity gradually pushing out by early tomorrow morning.
Severe weather will be possible in either of these rounds of storms,
with large hail and damaging winds being the main hazards. Isolated
pockets of locally heavy rainfall are possible as well, though not
expected to be widespread. The Storm Prediction Center continues to
carry the majority of South-Central Texas in a slight risk (level
2/5) for severe weather in light of this potential, with the Weather
Prediction Center continuing a marginal (level 1/4) risk of
excessive rainfall over Hill Country, the southern Edwards Plateau,
and I-35 Corridor.
Tomorrow: Some lingering showers and thundershowers could linger
over eastern zones through the lunch hour. An isolated storm is
possible over the southern Edwards Plateau later in the day, though
most spots will likely remain dry. The main story will continue to
be the heat, with another day of widespread 105-115+ heat index
readings appearing likely across the region. An Excessive Heat
Warning has been issued between 1-9 PM over the Winter Garden, where
confidence in 113-115+ degree heat index readings is currently
greatest. A Heat Advisory has been issued for the remainder of South-
Central Texas over the same 1-9 PM timeframe. Heat indices up to 113
degrees will be possible over the advisory area. Continue to take
proper heat precautions by drinking plenty of water, wearing light-
colored and loose-fitting clothing, and taking frequent breaks in
shaded and/or air-conditioned environments through tomorrow
afternoon.
&&
.LONG TERM...
(Friday through Wednesday)
Issued at 226 PM CDT Wed Jun 21 2023
The center of the upper high will be farther west to start the long
term period and there will be less subsidence over our region. There
will also be deeper southeasterly flow in the low levels producing
more and longer lasting cloud cover Friday. This will keep
temperatures slightly lower. Saturday the upper high will start to
shift back to the east reducing the southeasterly flow in the low
levels. Temperatures will start to rebound Saturday afternoon. The
upper high will continue drifting to the east Sunday and temperatures
will continue a slow increase that will likely level off Monday.
Models are showing lower humidity for the first half of next week and
if they are right this will result in lower heat indices. All that
said it is likely that we will need at least Heat Advisories each day
through the long term.
&&
.AVIATION...
(18Z TAFS)
Issued at 1219 PM CDT Wed Jun 21 2023
Several notable changes have been made in the 18Z update,
particularly at the I-35 terminals. Scattered TSRA is likely to
develop this afternoon. Expect the majority of activity to remain to
the west & northwest of AUS and the San Antonio fields, but can't
entirely rule out an isolated storm in the vicinity of any of these
terminals through mid evening. Have thus maintained the VCTS group at
AUS, SAT, and SSF. Will monitor trends closely and make any
adjustments if necessary at 21Z. After a lull around the midnight
hour, additional SHRA and TSRA activity is likely to track into the
region from the north, likely impacting the I-35 fields through the
second half of the overnight hours and into Thursday morning.
Anticipate the most robust activity/affiliated CB to remain east of
San Antonio given the latest trends. Have thus inserted VCTS into the
AUS TAF after 06Z Thursday, and VCSH into the SAT and SSF TAFs
following 09Z. SHRA and TSRA should push east of these terminals by
mid-morning tomorrow. Likely due to this precip, guidance has backed
off on cig reductions previously forecast for tomorrow morning at
the I-35 aerodromes. This trend has been accounted for in the 18Z
update. Anticipate VFR to prevail through the period at DRT.
&&
.CLIMATE...
Issued at 1240 AM CDT Wed Jun 21 2023
Record High Temps for Wednesday:
21ST
SAT: 106/1936
AUS: 102/1998
ATT: 106/1936
DRT: 106/1996
June Record Highs:
SAT: 108 6/29/2013
AUS: 109 6/14/1998
ATT: 109 6/26/2012
DRT: 113 6/20/2023
All-Time Record Highs:
SAT: 111 9/5/2000
AUS: 112 9/5/2000
ATT: 112 8/28/2011 & 9/5/2000
DRT: 113 6/20/2023
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 78 99 78 99 / 30 20 10 0
Austin Bergstrom Intl Airport 76 98 76 98 / 30 20 10 0
New Braunfels Muni Airport 77 98 77 99 / 20 20 0 0
Burnet Muni Airport 76 97 76 97 / 30 20 10 0
Del Rio Intl Airport 83 109 82 105 / 10 0 10 0
Georgetown Muni Airport 76 98 76 98 / 30 20 10 0
Hondo Muni Airport 77 100 77 101 / 10 10 0 0
San Marcos Muni Airport 76 98 77 99 / 30 20 0 0
La Grange - Fayette Regional 78 96 78 97 / 40 20 10 0
San Antonio Intl Airport 78 99 79 100 / 20 10 0 0
Stinson Muni Airport 79 100 79 101 / 20 10 0 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 9 PM CDT this evening for Atascosa-
Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-
Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-
Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-
Uvalde-Val Verde-Williamson-Wilson-Zavala.
Heat Advisory from 1 PM to 9 PM CDT Thursday for Bandera-Bastrop-
Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Edwards-Fayette-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Lavaca-
Lee-Llano-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Wilson.
Excessive Heat Warning from 1 PM to 9 PM CDT Thursday for Atascosa-
Dimmit-Frio-Maverick-Zavala.
&&
Short-Term...Quigley
Long-Term...05
Aviation...QuigleyHazardous weather outlook, Jun 21, 9:37 AM CDT, 7 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 937 AM CDT Wed Jun 21 2023 TXZ171>173-183>194-202>209-217>225-228-221445- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 937 AM CDT Wed Jun 21 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. A heatwave of historical significance continues today. Combined with humidity in place across the region, it will be difficult for folks to stay cool. Residents and visitors will need to take precautions to avoid heat-related illness. An Excessive Heat Warning is in effect for all of South Central Texas through this evening. Maximum heat indices of 105 to 118 degrees and high temperatures of 100 to 112 are expected. Confidence in scattered severe thunderstorms over Hill Country and portions of the I-35 Corridor later this afternoon and tonight has increased slightly. Two rounds of activity are possible. Isolated to widely scattered storms capable of large hail and damaging winds will be possible primarily over Hill Country during the 3-10 PM timeframe this afternoon. Additional storms may develop to our north in the Panhandle later this evening, potentially reaching areas primarily along and east of I-35 between midnight and 6 AM tomorrow morning. Damaging winds and large hail would also be possible in these storms. The Storm Prediction Center has introduced a level 2 out of 5 risk for severe thunderstorms over portions of Hill Country and the I-35 Corridor, and has expanded the level 1 out of 5 risk into the entirety of the Coastal Plains in light of this potential. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Slightly less hot temperatures are expected Thursday and Friday, then hotter temperatures return Saturday through Tuesday. A combination of hot temperatures and high humidity creating high heat indices will lead to Excessive Heat Warnings and/or Heat Advisories each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 21, 3:20 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
320 PM CDT Wed Jun 21 2023
TXZ184-185-212100-
Edwards TX-Real TX-
320 PM CDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of south central
Edwards and southwestern Real Counties through 400 PM CDT...
At 320 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barksdale, or 17 miles west of Leakey, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camp Wood, Vance and Barksdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2964 10010 2979 10013 2991 9985 2969 9978
TIME...MOT...LOC 2020Z 254DEG 18KT 2975 10006
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
QUIGLEYSpecial weather statement, Jun 21, 3:55 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
355 PM CDT Wed Jun 21 2023
TXZ186-212145-
Kerr TX-
355 PM CDT Wed Jun 21 2023
...A strong thunderstorm will impact portions of northwestern Kerr
County through 445 PM CDT...
At 355 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Segovia, or 14 miles south of Junction, moving east at
15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
The Intersection Of I-10 And Us 290 and Us-83 Near The Kerr-
Kimble County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3029 9953 3022 9953 3022 9976 3029 9976
TIME...MOT...LOC 2055Z 264DEG 14KT 3028 9973
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
QUIGLEYSpecial weather statement, Jun 21, 4:38 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
438 PM CDT Wed Jun 21 2023
TXZ184-186-188-212230-
Gillespie TX-Kerr TX-Edwards TX-
438 PM CDT Wed Jun 21 2023
...Strong thunderstorms will impact portions of northwestern Kerr,
southwestern Gillespie and northeastern Edwards Counties through 530
PM CDT...
At 437 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Telegraph to near
Mountain Home. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mountain Home, Harper, Kerr Wildlife Management Area, Us-
83 Near The Kerr-Kimble County Line, I-10 Near The Kimble-
Kerr County Line and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3029 9927 3012 9919 3012 9985 3029 9985
TIME...MOT...LOC 2137Z 286DEG 17KT 3021 9979 3021 9932
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RUNYENSpecial weather statement, Jun 21, 4:42 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
442 PM CDT Wed Jun 21 2023
TXZ185-187-212230-
Real TX-Bandera TX-
442 PM CDT Wed Jun 21 2023
...Strong thunderstorms will impact portions of northwestern Bandera
and east central Real Counties through 530 PM CDT...
At 441 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Medina to Lost Maples
State Natural Area. Movement was east at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2990 9926 2977 9930 2976 9970 2991 9971
TIME...MOT...LOC 2141Z 260DEG 7KT 2988 9941 2985 9959
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 19 min |
| Jun 21, 12:56 PM CDT | Excessive Heat Warning | EWX | Atascosa, Dimmit, Frio, Maverick, Zavala | 4 days |
| Jun 21, 12:56 PM CDT | Heat Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 6 days |
| Jun 21, 3:20 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Jun 21, 3:55 PM CDT | Special Weather Statement | EWX | Kimble | 50 min |
| Jun 21, 4:38 PM CDT | Special Weather Statement | EWX | Kerr | 52 min |
| Jun 21, 4:42 PM CDT | Special Weather Statement | EWX | Bandera | 48 min |
| Jun 21, 4:46 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 59 min |
| Jun 21, 5:15 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 45 min |
| Jun 21, 5:29 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 46 min |
| Jun 21, 5:36 PM CDT | Special Weather Statement | EWX | Real | 39 min |
| Jun 21, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 60 min |
| Jun 21, 5:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 3 hr |
| Jun 21, 5:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 50 min |
| Jun 21, 6:19 PM CDT | Tornado Warning | EWX | Llano | 26 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 42 min |
| Jun 21, 6:35 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Jun 21, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 16 min |
| Jun 21, 6:47 PM CDT | Special Weather Statement | EWX | Uvalde | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.